Steroid Myopathy

The side effects of steroids are not worth the risk in taking them

Steroid myopathy is a disease of the muscles that leaves them weaker or wasted. These side effects of steroids show up in the flexors of the arms, legs, and neck. You do NOT need steroid problems.

For some idiotic reason, when guys are not making the gains in building their body that they think they should...thoughts immediately turn to supplementation.

Although some men have good success with protein powders and other supplements, the majority of guys find out they are expensive, worthless, and actually increase the male belly fat they are trying to stay away from.

Instead of recommitting to a program geared specifically to Hardgainers, they turn to steroid usage.

Even though they have heard horror stories about the side effects of steroids, they some how believe they will be magically bypassed. Sadly, they find out that there is NO perfect steroid...and ALL steroids have side effects.

Symptoms and other problems associated with steroid myopathy

steroid myopathy occurs from the intake of anabolic steroids

ALL anabolic steroids have side effects. There is no such thing as a "side-effect free" steroid.

Although steroid myopathy is normally associated with corticosteroids, those produced by the adrenal cortex, it is also seen with the intake of synthetic (anabolic) substances used to increase muscle tissue and decrease body fat.

The main symptom, believe it or not, is an increasing inability to tolerate exercise because of pain and the weakening of muscles. Could anything be more ironic?

Other side effects of steroids include:

* Testicle shrinking.

* Extremely reduced sex drive.

* Increased level of estrogen. Development of male breasts.

* Shutting down of natural hormone production by the body.

* Increased levels of liver enzymes.

* Kidney problems.

* Decrease in the immune system.

* Increased levels of LDL (bad cholesterol) and a decrease of HDL (good cholesterol.)

Signs of anabolic steroid use

steroid myopathy can ocur from the oral intake of anabolic steroids The classic symptom of an intolerance to exercise is the most telling symptom of anabolic steroid intake. However, there are other observable indices of steroid abuse. They include:

* Sudden increase in musculature and extreme reduction in body fat.

* Increased vascularized appearance due to extreme low body fat.

* Needle marks over large muscle areas.

* Overdeveloped muscles, especially the upper body.

* Extreme striation of muscle areas such as the thighs and abs.

* Mood swings, irritability, increased aggressiveness.

* Secretiveness, evasive answers regarding sudden muscular growth.

It is far more difficult to get off anabolic steroids than it is to get on them.

Addiction occurs both physically and psychologically. Users develop a tolerance that require a higher dosage to achieve the initial results...and many do not want to give up "Looking freaky."

If the thought of steroid myopathy doesn't scare you from the intake of synthetic steroids, then maybe this will:

Women DO NOT feel drawn to guys who are hugely and freakishly developed. They actually want men who are lean with normal, but defined muscles. They admire the "Hollywood look" or that of an Olympic athlete they see on TV.

For more on anabolic steroid problems, go to

Go to Lose Belly Fat home from Steroid Myopathy page

Are you looking for a proven Beginner Weight Training course?

Are there any benefits to protein shakes?




Page copy protected against web site content infringement by Copyscape